# SDR MEX2002199

- Difficulty date: June 26, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 147425
- Part serial: 4192A1
- Condition: Failed
- Location: Hyd System
- Part time: 6,428 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORT LOW PRESSURE ON RIGHT HYDRAULIC SYSTEM.  WHEN AUXILIARY PUMP WAS IN USE BREAKER POPS OUT AND INDICATES 2500 PSI.  THE SPOILER SHUTOFF VALVE WAS CHANGED AND SYSTEM DEPRESSURIZATION WAS CHECKED IAW MM.
